# SDR JR2R20240606503

- Difficulty date: June 6, 2024
- Submitted: June 6, 2024
- Operation: General aviation
- Aircraft: N86347
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000591
- Aircraft time: 16,453 hours, 9,793 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 17031078021
- Condition: Chafed
- Location: Lt Wing
- Part time: 16,453 hours, 9,793 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

516GB CHAFED IN MULTIPLE AREAS ON INTERNAL SIDE AND DENTED IN THE CENTER OF PANEL.  REPAIRED.
